Wu H, Lu Z, Chen R, Cai Q, Wang M, Zhang L, et al
[12] [13] Medication-induced tremor may result from other drugs, including: Beta-2 agonists (asthma inhalers) Certain antidepressants (SSRIs) Sodium valproate Lithium Excessive caffeine intake Vitamin B12 deficiency should be considered, particularly in patients taking long-term metformin which can reduce B12 levels
Comparison of the effectiveness and safety of GLP-1 receptor agonists for type 2 diabetes mellitus patients with overweight/obesity: A systematic review and network meta-analysis
With that said, fatigue can result from a dysfunction of the oxygen supply to muscles and the brain, in which B12 is involved
Formularies are typically divided into tiers
Christian Athanassious is the Medical Director of SROs Total Spine Health Program is a recognized leader in the field of both non-operative and operative care of spinal conditions, and our providers specialize in tailoring treatment plans to meet the unique needs of our patients